Childhood Diseases

Question
Posted by: Debbie | 2009/10/15

Q.

Baby Measles

Hi doc,

my 4 month old daughter has baby measles - our GP has given us Amoxil D &  Ponstal to use. Its day 3 now - and the res spots have suddenly got worse on her face. She also has large very dark circles under her eyes. Is this normal? should I be concerned?

thanks for the help!

Expert's Reply

A.

Paediatrician

The diagnosis may be incorrect because the rash of Roseola [baby measles] usually only lasts for 2 days or your baby is allergic to the antibiotic. In any case your GP should not have given an antibiotic for a viral illness. Stop the antibiotic and the Ponstel.Give your baby Reuteri infant drops as a probiotic. The dose is 1ml daily for 10 days.If the rash persists you must take your baby back to the doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.